MAUDE Adverse Event Report: TORNIER INC TORNIER SIMPLICITI HUM HEADSIZE 4 3X16; PROSTHESIS, TOTAL ANATOMIC SHOULDER, UNCEMENTED METAPHYSEAL HUMERAL STEM WITH NO

TORNIER INC TORNIER SIMPLICITI HUM HEADSIZE 4 3X16; PROSTHESIS, TOTAL ANATOMIC SHOULDER, UNCEMENTED METAPHYSEAL HUMERAL STEM WITH NO
Catalog Number 7122870
Medical Device Problem Code Inadequacy of Device Shape and/or Size (1583)
Health Effect - Clinical Code Pain (1994)
Date of Event 11/21/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Upon completion of the investigation, additional information will be provided in a supplemental report.
 
Event or Problem Description
A revision surgery was performed due to non-optimal fit of the components which placed stress on the rotator cuff as well as pain.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The reported event could not be confirmed, since the device was not returned for evaluation and no other evidences were provided.A device inspection was not possible since the affected device was not returned, and no other evidences were provided for investigation.A review of the device history for the reported lot did not indicate any abnormalities.No corrective actions are required at this time.No indications of material, manufacturing or design related problems were found during the investigation.A review of the labeling did not indicate any abnormalities.More information as well as the affected device must be available in order to determine the exact root cause of the alleged failure.If any further information is provided, the complaint report will be updated.

Brand Name
TORNIER SIMPLICITI HUM HEADSIZE 4 3X16
Common Device Name
PROSTHESIS, TOTAL ANATOMIC SHOULDER, UNCEMENTED METAPHYSEAL HUMERAL STEM WITH NO
Manufacturer (Section D)
TORNIER INC
10801 nesbitt avenue s
bloomington MN 55437
Manufacturer (Section G)
TORNIER INC
10801 nesbitt avenue s
bloomington MN 55437
Manufacturer Contact
dannielle stap
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key24364511
Report Number0001649390-2026-00153
Device Sequence Number17446778
Product Code PKC
UDI-Device Identifier00846832004843
UDI-Public(01)00846832004843(11)210909(17)260909(21)0253AX000
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K143552
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2025
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/20/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date09/09/2026
Device Catalogue Number7122870
Device Lot Number0253AX
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/20/2026
Supplement Date Received by Manufacturer04/27/2026
Initial Report FDA Received Date02/17/2026
Supplement Report FDA Received Date05/20/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/09/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age49 YR
Patient SexFemale